# SDR 0200362290

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- Aircraft time: 61,134 hours, 40,418 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE -A- SYSTEM HYDRAULIC QUANTITY WENT TO ZERO DURING FLAP RETRACTION.  CREW FOLLOWED COM PROCEDURE AND VERIFIED NO FLUID OR PRESSURE IN THE -A- SYSTEM.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BROKEN CLAMP ON MAIN HYDRAULIC SYSTEM FILTER.  MAINTENANCE FOLLOWED ALL FLUID LOSS MM PROCEDURES FOR MM 29-11-00, PG 1.  ALL LEAK AND OPERATIONAL CHECKS OK.
